Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 105624, 4 pages
Research Article

Signless Laplacian Polynomial and Characteristic Polynomial of a Graph

1Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum 590008, India
2Department of Mathematics, B.V.Bhoomaraddi College of Engineering & Technology, Hubli 580031, India

Received 21 July 2012; Accepted 6 September 2012

Academic Editor: Kinkar C. Das

Copyright © 2013 Harishchandra S. Ramane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Harishchandra S. Ramane, Shaila B. Gudimani, and Sumedha S. Shinde, “Signless Laplacian Polynomial and Characteristic Polynomial of a Graph,” Journal of Discrete Mathematics, vol. 2013, Article ID 105624, 4 pages, 2013. doi:10.1155/2013/105624